Can Aspirin Cause Permanent Tinnitus?

Discussion in 'Support' started by Nathalie, Nov 7, 2016.

tinnitus forum
    1. Nathalie
      Caffeine

      Nathalie Member

      Location:
      Tallinn, Tallinna linn, Estonia
      Tinnitus Since:
      10/2016
      Cause of Tinnitus:
      Unknown
      Does anyone know whether aspirin can cause permanent tinnitus?
       
    2. billie48
      Sunshine

      billie48 Member Benefactor Hall of Fame Ambassador Team Research

      Location:
      Vancouver, Canada
      Tinnitus Since:
      03/2009
      I have heard of people who are either allergic or have this drug with ototoxic effect. But like all drugs, people's reaction from the drugs can be different.
       
      • Like Like x 1
    3. GregCA
      Frustrated

      GregCA Member

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      It's one of the ways scientists use to create tinnitus in lab animals (with heavy doses), if I recall correctly.
       
      • Agree Agree x 1
    4. Richard zurowski

      Richard zurowski Member Benefactor

      Location:
      England
      Tinnitus Since:
      27/12/2012
      Cause of Tinnitus:
      Ear infection.
      High doses of aspirin can give you tinnitus and also can also make your tinnitus a whole lot worse.
       
    5. Zorro!
      Wtf

      Zorro! Member

      My ENT claimed that aspirin/NSAIDS may cause tinnitus but it should go away with cessation. Personally I don't sweat it as I only take aspirin (or Ibuprofen or Naproxen) on rare occasions.
       
    6. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      Given the number of cardio-vascular patients on regular Aspirin globally you'd think this was a question that would have long been answered conclusively, but it doesn't appear to have been, at least not well. The link is certainly there, though medically not as well known as it should be.
       
    7. Lawrence Martin

      Lawrence Martin Member

      Location:
      Grand Junction, CO
      Tinnitus Since:
      I not sure, maybe the last 10 years
      Cause of Tinnitus:
      I don't know, I was a mechanic, lots of air tools.
      I had a bad experience with the Tinnitus Terminator. I tried to buy their product and they said I had something wrong with my computer showing me as fraud?????? I did everything they wanted me to do. They said I had a problem. The funny thing is I had bought on Amazon that same day with no problems. That was when I backed out of their site for good. I had No Trust of them. I buy online all the time and bank online too. I am very secure. I like the music idea very much, but have not got to try it as of yet. I have tried all the pill idea's that I care to. I want to try music next.
       
    8. RaZaH
      Not amused

      RaZaH Member Benefactor Team Tech

      Location:
      Reykjavík, Iceland
      Tinnitus Since:
      2012/04
      Cause of Tinnitus:
      Benzo + loud noise
      Dont spend money on the Tinnitus terminator , its a scam.
       
    9. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      I know of one person who had a very bad T. reaction to asprin. His T. got a lot quieter after about 6 month. Now he still has a sound but absolutely not as loud as it was before.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.